# SDR SCNA20180119006

- Difficulty date: January 19, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 56,948 hours, 22,283 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WIGGLE PLATE ASSY DAMAGED AT T/E PANEL 651EB. REMOVED 5 EACH RIVETS COMMON TO WING PLANK AND WIGGLE PLATE. NEW PLATE DRILLED AND CLECO'D IN PLACE. READY TO INSTALL. INSTALLED FASTENERS IN WIGGLE PLATE.
